# SDR USAA2010060791078

- Difficulty date: May 23, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5240 · Service Doors
- Part: Washer
- Part number: D5211027520000
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - R-1 DOOR IS OUT OF ADJUSTMENT AT DIMENSION "A" & "B" BETWEEN FINGER & STRIKER LEVER DAMPER MECHANISM.  PERFORMED ADJUSTMENT AT DIMENSION "A" (J2) & "B" (J1) BETWEEN STRIKER LEVER & FINGER LEVER DAMPER MECHANISM IAW A319 AMM 52-11-14-820-002.
